Alert archive / Mississippi / River Flood Warnings in 2012

River Flood Warning 14, NWS Memphis, TN

March 7, 2012Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Mar 7, 2012, 10:03 AM CST for Monroe County, Mississippi. It took effect at Mar 9, 2012, 10:49 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2012, 10:03 AM CST (16:03 UTC)
In effect from
Mar 9, 2012, 10:49 AM CST
Expired
Mar 9, 2012, 9:49 PM CST
In force
11 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Amory (AMYM6). The gauge peaked at 16.90 ft at Mar 10, 2012, 12:00 AM CST.

actionminormoderate15202503/0703/0803/0903/1003/11
Action stage
19 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WGUS44 KMEG 071603
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1003 AM CST WED MAR 7 2012

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
TOMBIGBEE RIVER...TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED LATER TODAY OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-081603-
/O.NEW.KMEG.FL.W.0013.120309T2008Z-120311T0636Z/
/BGBM6.1.ER.120309T2008Z.120310T0600Z.120311T0036Z.NO/
1003 AM CST WED MAR 7 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM FRIDAY MARCH 9 UNTIL SATURDAY MARCH 10.
* AT 9 AM WEDNESDAY THE STAGE WAS...4.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 16.1 FEET SATURDAY MARCH 10.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MARCH 9 AND 
  CONTINUE TO RISE TO NEAR 16.1 FEET BY EARLY SATURDAY MORNING MARCH 10. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY NIGHT MARCH 10.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.  

$$

MSC095-081602-
/O.NEW.KMEG.FL.W.0014.120309T1546Z-120311T0730Z/
/AMYM6.1.ER.120309T1546Z.120310T0600Z.120311T0130Z.NO/
1003 AM CST WED MAR 7 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM FRIDAY MARCH 9 UNTIL SATURDAY MARCH 10.
* AT 7 AM WEDNESDAY THE STAGE WAS...11.5 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 24.0 FEET SATURDAY MARCH 10.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MARCH 9 AND 
  CONTINUE TO RISE TO NEAR 24.0 FEET BY EARLY SATURDAY MORNING MARCH 10. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY NIGHT MARCH 10.
* AT 25.0 FEET...WIDESPREAD LOWLAND AND FARMLAND FLOODING IS OCCURRING.


$$
5 follow-up statements
695 
WGUS84 KMEG 080322
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
922 PM CST WED MAR 7 2012

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER...TOMBIGBEE RIVER
.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED AROUND 900 AM THURSDAY OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-090322-
/O.EXT.KMEG.FL.W.0013.120309T2123Z-120311T0345Z/
/BGBM6.1.ER.120309T2123Z.120310T0600Z.120310T2145Z.NO/
922 PM CST WED MAR 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM FRIDAY MARCH 09 UNTIL SATURDAY MARCH 10.
* AT 08 PM WEDNESDAY THE STAGE WAS 4.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.7 FEET SATURDAY MARCH 10.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MARCH 09 AND CONTINUE 
  TO RISE TO NEAR 15.7 FEET BY SATURDAY MARCH 10.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY MARCH 10.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING

$$

MSC095-090321-
/O.EXT.KMEG.FL.W.0014.120309T1648Z-120311T0512Z/
/AMYM6.1.ER.120309T1648Z.120310T0600Z.120310T2312Z.NO/
922 PM CST WED MAR 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM FRIDAY MARCH 09 UNTIL SATURDAY MARCH 10.
* AT 11 AM WEDNESDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 23.3 FEET SATURDAY MARCH 10.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MARCH 09 AND CONTINUE 
  TO RISE TO NEAR 23.3 FEET BY SATURDAY MARCH 10.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY MARCH 10.
* AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS 
  FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER 
  GROUND

$$
476 
WGUS84 KMEG 081600
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1000 AM CST THU MAR 8 2012

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER...TOMBIGBEE RIVER
.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-091600-
/O.EXT.KMEG.FL.W.0013.120309T2036Z-120311T0112Z/
/BGBM6.1.ER.120309T2036Z.120310T0600Z.120310T1912Z.NO/
1000 AM CST THU MAR 8 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM FRIDAY MARCH 9 UNTIL SATURDAY MARCH 10.
* AT 9 AM THURSDAY THE STAGE WAS 4.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.5 FEET SATURDAY MARCH 10.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY EVENING 
  MARCH 9 AND CONTINUE TO RISE TO NEAR 15.5 FEET BY EARLY SATURDAY 
  MORNING MARCH 10. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY 
  EVENING MARCH 10.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.

$$

MSC095-091559-
/O.EXT.KMEG.FL.W.0014.120309T1630Z-120311T0152Z/
/AMYM6.1.ER.120309T1630Z.120310T0000Z.120310T1952Z.NO/
1000 AM CST THU MAR 8 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM FRIDAY MARCH 9 UNTIL SATURDAY MARCH 10.
* AT 7 AM THURSDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.8 FEET FRIDAY MARCH 9.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON 
  MARCH 9 AND CONTINUE TO RISE TO NEAR 22.8 FEET BY FRIDAY EVENING MARCH 
  9.THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING MARCH 10.
* AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS 
  FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER 
  GROUND.

$$
821 
WGUS84 KMEG 090223
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
823 PM CST THU MAR 8 2012

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER...TOMBIGBEE RIVER
.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED AT 900 AM FRIDAY OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-100223-
/O.EXT.KMEG.FL.W.0013.120309T2217Z-120310T1912Z/
/BGBM6.1.ER.120309T2217Z.120310T0600Z.120310T1312Z.NO/
823 PM CST THU MAR 8 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM FRIDAY MARCH 09 UNTIL SATURDAY MARCH 10.
* AT 07 PM THURSDAY THE STAGE WAS 5.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.7 FEET SATURDAY MARCH 10.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MARCH 09 AND CONTINUE 
  TO RISE TO NEAR 14.7 FEET BY SATURDAY MARCH 10.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY MARCH 10.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING

$$

MSC095-100222-
/O.EXT.KMEG.FL.W.0014.120309T1750Z-120310T2048Z/
/AMYM6.1.ER.120309T1750Z.120310T0000Z.120310T1448Z.NO/
823 PM CST THU MAR 8 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM FRIDAY MARCH 09 UNTIL SATURDAY MARCH 10.
* AT 07 PM THURSDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.8 FEET FRIDAY MARCH 09.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MARCH 09 AND CONTINUE 
  TO RISE TO NEAR 21.8 FEET BY FRIDAY MARCH 09.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY MARCH 10.
* AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS 
  FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER 
  GROUND

$$
602 
WGUS84 KMEG 091655
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1055 AM CST FRI MAR 9 2012

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER AND 
THE TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-101655-
/O.EXT.KMEG.FL.W.0013.120309T1730Z-120310T2010Z/
/BGBM6.1.ER.120309T1730Z.120310T0000Z.120310T1410Z.NO/
1055 AM CST FRI MAR 9 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM TODAY MARCH 09 UNTIL SATURDAY MARCH 10.
* AT 10 AM FRIDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.5 FEET LATER TODAY MARCH 9.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE LATE TODAY. EXPECTED
  TO FALL   BELOW FLOOD STAGE BY SATURDAY MARCH 10.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING

$$

MSC095-101654-
/O.EXT.KMEG.FL.W.0014.120309T1649Z-120310T2224Z/
/AMYM6.1.ER.120309T1258Z.120310T0000Z.120310T1624Z.NO/
1055 AM CST FRI MAR 9 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* UNTIL SATURDAY MARCH 10.
* AT 7 AM FRIDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 23.3 FEET LATE TODAY MARCH 9.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE THIS MORNING AND WILL CONTINUE 
  RISING TO NEAR 23.3 FEET BY LATE TODAY. THE RIVER WILL FALL 
  BELOW FLOOD STAGE SATURDAY MARCH 10.
* AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS 
  FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER 
  GROUND

$$

MSC087-095-101654-
/O.EXT.KMEG.FL.W.0016.120311T1300Z-120313T0349Z/
/ABDM6.1.ER.120311T1300Z.120311T2300Z.120312T2149Z.NO/
1055 AM CST FRI MAR 9 2012

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM SUNDAY MARCH 11 UNTIL MONDAY MARCH 12.
* AT 7 AM FRIDAY THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MARCH 11 AND CONTINUE 
  TO RISE TO NEAR 14.3 FEET BY LATE SUNDAY MARCH 11.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY MARCH 12.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
MM
998 
WGUS84 KMEG 100349
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
949 PM CST FRI MAR 9 2012

THE FLOOD WARNING HAS BEEN CANCELED FOR THE TOMBIGBEE RIVER AT BIGBEE AND AMORY
RIVER LEVELS HAVE BEGUN TO FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED SATURDAY MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-100419-
/O.CAN.KMEG.FL.W.0013.000000T0000Z-120310T2010Z/
/BGBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
949 PM CST FRI MAR 9 2012

FORECAST INFORMATION FOR
  TOMBIGBEE RIVER  AT BIGBEE
* AT 08 PM FRIDAY THE STAGE WAS 12.4 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL FALL SLOWLY TO NEAR 12.3 FEET SATURDAY MARCH 10.
* AT 13.0 FEET...BOTTOMLAND FLOODING IS OCCURRING

$$

MSC095-100419-
/O.CAN.KMEG.FL.W.0014.000000T0000Z-120310T2224Z/
/AMYM6.1.ER.120309T1258Z.120309T1700Z.120309T2026Z.NO/
949 PM CST FRI MAR 9 2012

FORECAST INFORMATION FOR
  TOMBIGBEE RIVER NEAR AMORY
* AT 07 PM FRIDAY THE STAGE WAS 18.4 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL FALLTO NEAR 17.7 FEET SATURDAY MARCH 10.
* AT 20.0 FEET...LOWLAND FLOODING BEGINS

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 7, 9:58 AM CST, 5 minutes earlier.

Area forecast discussion, Mar 7, 9:58 AM CST, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
958 AM CST WED MAR 7 2012

.UPDATE...

UPDATED THE ZONES AND GRIDS TO MAKE MINOR CHANGES FOR THIS
AFTERNOON. MOSTLY CLOUDY TO PARTLY SUNNY SKIES ALONG WITH WARM AND
WINDY CONDITIONS WILL OCCUR THIS AFTERNOON. SURFACE DEW POINTS ARE
GRADUALLY INCREASING SO FIRE WEATHER DANGER WILL NOT BE AS HIGH AS
THE LAST COUPLE OF DAYS. SATELLITE SHOWS EXTENSIVE CLOUDINESS
ACROSS THE MIDSOUTH AT MID MORNING. THINK AREAS ALONG AND WEST OF
THE MS RIVER WILL REMAIN MOSTLY CLOUDY THIS AFTERNOON WITH CLOUDS
THINNING OUT ENOUGH TO THE EAST TO ALLOW FOR PARTLY SUNNY SKIES. A
STRONG PRESSURE GRADIENT WILL CAUSE STRONG AND GUSTY SOUTHERLY
WINDS ACROSS MUCH OF THE REGION. CURRENT WIND ADVISORY LOOKS GOOD
WITH WINDS GUSTING TO BETWEEN 35 AND 45 MPH IN THE ADVISORY AREA.
WALNUT RIDGE ARKANSAS IS ALREADY REPORTING SUSTAINED WINDS OF 27
MPH WITH GUSTS TO 35 MPH. HIGH TEMPERATURES THIS AFTERNOON WILL BE
IN THE LOWER AND MID 70S. RAIN IS EXPECTED TO HOLD OFF UNTIL
MAINLY LATE TONIGHT WITH THE APPROACH OF A COLD FRONT FROM THE
NORTHWEST.

JCL

&&

.DISCUSSION... /ISSUED 306 AM CST WED MAR 7 2012/

SKIES ARE CLEAR ACROSS MUCH OF THE FORECAST AREA EARLY THIS
MORNING WITH TEMPERATURES IN THE 50S. REGION IS CURRENTLY IN
BETWEEN LARGE AREA OF HIGH PRESSURE NEAR THE CAROLINAS AND
LOW PRESSURE OVER NORTHWEST KANSAS. THIS WILL MAKE FOR WINDY
CONDITIONS TODAY MAINLY OVER THE WESTERN HALF OF THE FORECAST AREA
AND A WIND ADVISORY WILL BE IN EFFECT FROM 10 AM UNTIL 6 PM.
WITH THE SOUTHEAST WINDS TEMPERATURES WILL BE RATHER WARM WITH
HIGHS TODAY MAINLY IN THE 70S.

TONIGHT A COLD FRONT WILL BE APPROACHING THE FORECAST AREA.
SHOWERS AND THUNDERSTORMS WILL FORM AHEAD OF THE FRONT WITH SOME
OF THIS ACTIVITY MOVING INTO THE FORECAST AREA ESPECIALLY OVER
NORTHWEST SECTIONS OF THE FORECAST AREA. THE COLD FRONT WILL MOVE
INTO THE FORECAST AREA ON THURSDAY WITH MORE SHOWERS AND
THUNDERSTORMS EXPECTED. SOME OF THESE THUNDERSTORMS COULD PRODUCE
LOCALLY HEAVY RAINFALL THURSDAY AND THURSDAY NIGHT.

THE 00Z GFS MODEL RUN SHOWS THE COLD FRONT MOVING THROUGH THE
FORECAST AREA EARLY FRIDAY MORNING AND CONTINUING ON TOWARD THE
GULF COAST. THIS WILL MEAN THAT THE THREAT OF RAIN WILL DIMINISH
FROM NORTH TO SOUTH DURING THE DAY FRIDAY. HIGH PRESSURE WILL
BRIEFLY BUILD INTO THE REGION FRIDAY NIGHT BRINGING A BRIEF PERIOD
OF DRY WEATHER.

BY SATURDAY A WARM FRONT WILL BEGIN TO MOVE NORTH FROM THE GULF
COAST. SOME SHOWERS ARE EXPECTED TO FORM AHEAD OF THE FRONT AND
MOVE INTO THE FORECAST AREA. BY SATURDAY NIGHT THE WARM FRONT WILL
BE APPROACHING THE FORECAST AREA INCREASING THE CHANCE FOR SHOWERS
AND THUNDERSTORMS. SUNDAY AND SUNDAY NIGHT WILL ALSO BE WET AS THE
WARM FRONT SLOWLY MOVES THROUGH THE FORECAST AREA. THE CHANCE OF
RAIN SHOULD BEGIN TO DIMINISH SOME ON MONDAY AS THE WARM FRONT
FINALLY EXITS THE REGION. DRY WEATHER WILL RETURN FOR TUESDAY WITH
HIGHS AGAIN IN THE 70S.

ARS

&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL ACROSS ALL TAF SITES THROUGH THE DAY
TODAY. HOWEVER...CIGS WILL LOWER THROUGHOUT THE DAY AND WILL REACH
NEAR MVFR LEVELS BY TONIGHT. WINDS WILL REMAIN ELEVATED ACROSS THE
REGION...ESPECIALLY ALONG AND WEST OF THE MISSISSIPPI RIVER. KEPT
PREVAILING WS FOR ALL TAF SITES OVER THE NEXT FEW HOURS AS VAD
WIND PROFILER ALONG WITH MODEL GUIDANCE CONTINUE TO INDICATE WINDS
NEARING 50KTS AT AROUND 3K FEET. OTHERWISE...CIGS WILL LOWER TO
IFR LEVELS LATE IN THE PERIOD AS BOUNDARY LAYER MOISTURE BUILDS
IN. THE COLD FRONT WILL APPROACH FROM THE WEST NEAR THE END OF THE
PERIOD SO WENT WITH VCSH AT ALL SITES EXCEPT FOR JBR WERE WENT WITH
-RA AND BR. RAIN WILL LIKELY BE ADDED TO ALL TAF SITES AT THE NEXT
TAF ISSUANCE TIME.

CDG

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  59  71  47 /  10  50  70  90
MKL  72  58  70  46 /  10  40  70  80
JBR  71  57  66  44 /  10  60  90  80
TUP  72  55  74  55 /  10  20  30  80

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR COAHOMA-DESOTO-
     PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

TN...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAUDERDALE-SHELBY-
     TIPTON.

&&
Hazardous weather outlook, Mar 7, 9:45 AM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
945 AM CST WED MAR 7 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081145-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
945 AM CST WED MAR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT THROUGH LATE THIS AFTERNOON FOR AREAS
WEST OF A LINE FROM HAYTI MISSOURI TO RIPLEY TENNESSEE TO CHARLESTON
MISSISSIPPI. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO BETWEEN
35 AND 40 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THURSDAY AND THURSDAY
NIGHT. ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE FROM SATURDAY
NIGHT THROUGH SUNDAY NIGHT. THERE IS POTENTIAL FOR SEVERAL INCHES
OF RAIN RESULTING IN POSSIBLE FLOODING DURING THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JCL

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:36 AM CSTWind AdvisoryMEGCoahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more14 hr
Mar 7, 10:03 AM CSTRiver Flood WarningMEGMonroe60 hr

Nearby

River Flood Warnings in Mississippi, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.